# SDR AALA202209015233

- Difficulty date: August 10, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N992NN
- Make and model: Boeing 737
- Aircraft serial: 31244
- Aircraft time: 17,530 hours, 7,243 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48001
- Part serial: 19340H5687
- Condition: Gouged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 WINDOW AS CHIP ON SIDE OF WINDSHIELD. **SUPPLEMENTAL REPORT FOR AALA202208115233: REMOVED AND REPLACED CAPTAIN WINDSHIELD L1** (CLOSED)
